| Model Number |
URF-P7R |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned, and the evaluation found no additional reportable malfunctions.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed that during the device evaluation, the uretero-reno fiberscope exhibited bending section cover glue had a chip/missing on one side.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 2 years since the subject device was manufactured.Based on the results of the legal manufacturer's investigation, a definitive root cause of the reported event could not be identified.However, it¿s likely the cause is related to the a rubber adhesive portion possibly being damaged and chipped due to irregular stress applied to the a rubber adhesive portion during handling by the user.The suggested event is detectable by handling the device in accordance with the following section of the instructions for use: -operation manual: 3.3 inspection of the endoscope: inspection of the endoscope.Olympus will continue to monitor field performance for this device.